I got my N diagnosis today. Along with that, the doctor asked if I planned on losing weight. I asked if it was possible that the N caused me to gain weight, and he said no. Either way, I have already started working out and trying to lose weight. Has anyone noticed any weight loss with Nuvigil? I'm obviously not depending 100% on the med to help me lose weight, just wondering if anyone had this side effect?
Nuvigil And Weight Loss?
Posted 29 May 2013 - 11:47 PM
It might cause weight loss. While it's not going to be as pronounced as actual stimmies, anything that can induce a heightened state of anxiety, can cause weight loss. As a general rule of thumb, depression eats, anxiety fasts. But if it causes enough anxiety to actually effect significant weight loss, it probably won't be a good fit for you anyway.
Posted 29 May 2013 - 11:48 PM
It is absolutely possible that Narcolepsy has led to weight gain. It messes with your metabolism, your appetite, your ability to feel full when you eat. Narcoleptics often crave sugar, and sometimes automatic behavior will actually cause you to eat sugary foods without your direct knowledge. I have lost a bit of weight since I started Nuvigil, but I have also been exercising a lot more.